Armenian Journal of Mathematics

A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral

Shamoyan, Romi (2009) A Note on Holomorphic Spaces Defined with the Help of Luzin Cone and Area Integral. Armenian Journal of Mathematics, 1 (4). pp. 32-43. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
169Kb

Abstract

The goal of this note is to introduce a new approach to a known problem of finding estimates for ``analytic quazinorms" with Luzin area integral or Luzin cone $\Gamma_\alpha(\xi)$ in them, namely we use new connections between Luzin Area integral and $p$-Carleson measures and apply classical interpolation theorems of real analysis to get various new inequalities for analytic functions in the unit disk and polydisk.

Item Type:Article
Subjects:32-xx Several complex variables and analytic spaces
ID Code:75
Deposited By:Professor Anry Nersesyan
Deposited On:08 Jan 2009 14:31
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page